Journal d’Analyse Mathématique

, Volume 95, Issue 1, pp 333–387

On the spectrum of Schrödinger operators with quasi-periodic algebro-geometric KDV potentials

Article

DOI: 10.1007/BF02791507

Cite this article as:
Batchenko, V. & Gesztesy, F. J. Anal. Math. (2005) 95: 333. doi:10.1007/BF02791507

Abstract

We characterize the spectrum of one-dimensional Schrödinger operatorsH=−d2/dx2+V inL2(ℝdx) with quasi-periodic complex-valued algebro-geometric potentialsV, i.e., potentialsV which satisfy one (and hence infinitely many) equation(s) of the stationary Korteweg-de Vries (KdV) hierarchy, associated with nonsingular hyperelliptic curves. The spectrum ofH coincides with the conditional stability set ofH and can be described explicitly in terms of the mean value of the inverse of the diagonal Green’s function ofH.

As a result, the spectrum ofH consists of finitely many simple analytic arcs and one semi-infinite simple analytic arc in the complex plane. Crossings as well as confluences of spectral arcs are possible and are discussed as well. These results extend to theLp(ℝdx) forp∈[1, ∞).

Copyright information

©  0251 V 2 2005

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MissouriColumbiaUSA

Personalised recommendations